# SDR C2XA00IA424

- Difficulty date: November 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145
- Aircraft serial: 145018
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523051401
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FRAME 65 RIGHT SIDE FLANGE WAS FOUND TO BE CHAFED BY A CARGO LINER FASTENER. MX REPAIRED THE FRAME AND REPOSITIONED THE CARGO LINER FASTENER IAW CONTINENTAL EXPRESS ENGINEERING CHANGE/REPAIR AUTHORIZATION EC5310-01146
